Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2012, Article ID 425969, 13 pages
http://dx.doi.org/10.1155/2012/425969
Research Article

Equivalent Conditions of Complete Convergence for Weighted Sums of Sequences of Negatively Dependent Random Variables

School of Mathematics and Computer Science, Anhui Normal University, Wuhu 241003, China

Received 29 August 2012; Accepted 14 October 2012

Academic Editor: Josef Diblík

Copyright © 2012 Mingle Guo. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Mingle Guo, “Equivalent Conditions of Complete Convergence for Weighted Sums of Sequences of Negatively Dependent Random Variables,” Abstract and Applied Analysis, vol. 2012, Article ID 425969, 13 pages, 2012. https://doi.org/10.1155/2012/425969.